Tags

Type your tag names separated by a space and hit enter

[Creatine kinase increase under simvastatin--therapeutic consequences?].
Med Monatsschr Pharm. 2008 Jan; 31(1):25-7.MM

Abstract

Myopathy is the most serious, dose dependent adverse reaction of statins and may lead to rhabdomyolysis and death. Clinical symptoms are muscle pain, weakness and muscle cramps, main laboratory finding is an increase in serum creatine kinase (CK). If myopathy symptoms are present or CK levels are greater than 5 times the upper limits of normal, statin therapy should be discontinued. In case of an asymptomatic CK increase below 5 times the upper limits of normal, therapy can be continued with CK monitoring.

Authors+Show Affiliations

Institut für Klinische Pharmakologie, Medizinische Hochschule Hannover, Carl-Neuberg-Str. 1,30625 Hannover.No affiliation info availableNo affiliation info available

Pub Type(s)

English Abstract
Journal Article

Language

ger

PubMed ID

18522017

Citation

Rasche-Schürmann, Celine C., et al. "[Creatine Kinase Increase Under Simvastatin--therapeutic Consequences?]." Medizinische Monatsschrift Fur Pharmazeuten, vol. 31, no. 1, 2008, pp. 25-7.
Rasche-Schürmann CC, Picksak G, Stichtenoth DO. [Creatine kinase increase under simvastatin--therapeutic consequences?]. Med Monatsschr Pharm. 2008;31(1):25-7.
Rasche-Schürmann, C. C., Picksak, G., & Stichtenoth, D. O. (2008). [Creatine kinase increase under simvastatin--therapeutic consequences?]. Medizinische Monatsschrift Fur Pharmazeuten, 31(1), 25-7.
Rasche-Schürmann CC, Picksak G, Stichtenoth DO. [Creatine Kinase Increase Under Simvastatin--therapeutic Consequences?]. Med Monatsschr Pharm. 2008;31(1):25-7. PubMed PMID: 18522017.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - [Creatine kinase increase under simvastatin--therapeutic consequences?]. AU - Rasche-Schürmann,Celine C, AU - Picksak,Gesine, AU - Stichtenoth,Dirk O, PY - 2008/6/5/pubmed PY - 2008/7/1/medline PY - 2008/6/5/entrez SP - 25 EP - 7 JF - Medizinische Monatsschrift fur Pharmazeuten JO - Med Monatsschr Pharm VL - 31 IS - 1 N2 - Myopathy is the most serious, dose dependent adverse reaction of statins and may lead to rhabdomyolysis and death. Clinical symptoms are muscle pain, weakness and muscle cramps, main laboratory finding is an increase in serum creatine kinase (CK). If myopathy symptoms are present or CK levels are greater than 5 times the upper limits of normal, statin therapy should be discontinued. In case of an asymptomatic CK increase below 5 times the upper limits of normal, therapy can be continued with CK monitoring. SN - 0342-9601 UR - https://www.unboundmedicine.com/medline/citation/18522017/[Creatine_kinase_increase_under_simvastatin__therapeutic_consequences]_ L2 - https://medlineplus.gov/cholesterolmedicines.html DB - PRIME DP - Unbound Medicine ER -